# SDR USAA2011090900030

- Difficulty date: September 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 43,635 hours, 16,402 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L2 ARMING HANDLE IS BINDING.  MAINTENANCE FOUND GIRT BAR RUBBING AT FLOOR ATTACHMENT.  CLEANED AND LUBED GIRT BAR AND FLOOR ATTACHMENT.  OPERATIONAL CHECK WAS NORMAL.
